This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I've had a UTI for about 2 weeks and it's slowly going away but last night I began to experience extreme dizziness and shaking and vomited a little. Today, I still feel the same, I didn't vomit any food so I know it wasn't something I ate, does this mean my infection is affecting my kidney?
You mentioned you're taking OTC medication for your symptoms. What medications are you taking?
Your symptoms may or may not be related to the UTI, but more of a worry is that they're related to the long-term (2 weeks) use of the OTC medication you're taking.
You really should go and see a doctor about this. If it is indeed a UTI, you'll be prescribed a wide-spectrum antibiotic, and it'll be cleared up in a week or less (assuming, again, that it is indeed a UTI).
What OTC meds are you taking, if you don't mind me asking?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.